Volume 5, issue 1 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Poincaré submersions

John R Klein

Algebraic & Geometric Topology 5 (2005) 23–29

arXiv: math.AT/0411351

Abstract

We prove two kinds of fibering theorems for maps X P, where X and P are Poincaré spaces. The special case of P = S1 yields a Poincaré duality analogue of the fibering theorem of Browder and Levine.

Keywords
Poincaré duality space, fibration
Mathematical Subject Classification 2000
Primary: 57P10
Secondary: 55R99
References
Forward citations
Publication
Received: 15 November 2004
Revised: 22 June 2005
Accepted: 5 January 2005
Published: 7 January 2005
Authors
John R Klein
Department of Mathematics
Wayne State University
Detroit MI 48202
USA